# SDR VNAA2019122731101

- Difficulty date: December 23, 2019
- Submitted: December 27, 2019
- Operation: Air carrier
- Aircraft: N508AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10072
- Aircraft time: 40,603 hours, 29,973 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Return Line
- Part number: 4143T12G01
- Condition: Leaking
- Location: Rt Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

FUEL LEAK UNDER RT ENGINE. FOUND RETURN LINE TO RT ENGINE OBV IS DAMAGED.  REMOVED AND REPLACED RT ENGINE OBV FUEL RETURN LINE. IAW AMM 73-21-09-00/400-801-01. LEAK AND OPS CHECKED GOOD.
